# SDR AALA202112106885

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737*
- Aircraft serial: 31253
- Aircraft time: 14,499 hours, 6,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EMERGENCY EXIT LIGHT COVER DETACHED. RESECURED COVER PER CMM 25-23-67.
